View Single Post
Old 11-12-2006, 04:09 PM   #5
Jenny C. Jenny C. is offline
Senior Member
(female)
 
Join Date: Oct 2006
Posts: 165
Jenny C. HB User
Re: SOS.HypoT & extreme moods? HELP PLEASE..

Quote:
Originally Posted by peggatypawz
SOS... ANYONE READING THIS PLEASE POST A REPLY...
Can anyone please shed light.
I am nearly 9 weeks into treatment for HypoT,
My TSH level to start was 150 with my T4>5,
a week ago my TSH was 22, with a T4 of 6,
for the last few weeks, I have had really good days, doing loads, feeling happier than I have for ages - but since coming onto a period, I have been having EXTREME MOOD SWINGS, FAR FAR WORSE THAN EVER BEFORE. from being suicidal, crying, hating my family, even going so far as to pack a bag, and havng my hubby physically stopping me from walking and then a few hours later absolutely fine. Is this a symptom of HypoT or the meds that I am on ?- ( Levothyroxzine - 125mg per day).. or is it something else?, I had a baby 8 months ago, could it possibly Post Natal Depression.. The thing is I usually am quite a happy person, and not ike this at all, I have everything I could want, A lovely family, House, dog etc etc ! - I dont know whats happening -- Arrrhhhhhh ANY HELP ADVISE, OR JUST A FRIEND TO CHAT TO WOULD BE GREAT... THANX.
Hi,

I was just reading your post...how awful...I just wanted to write and let you know, that IF you need a FRIEND...Please feel free to contact me. I will LISTEN.
I don't have bad mood swings, so I don't understand that part, but I did just have half of my thyroid out..but I AM HAPPY, so HOPEFULLY, I remain that way
Anyways, IF you just want to talk about your kids or how you are feeling, I will be here. I have 6 children, so I know how crazy a life of a busy mom can get..at times it is very overwhelming.
I just wanted to write and let you know, YOU AREN'T ALONE...these people on this board are a WONDERFUL support group..So please don't hesitate to call on me IF you need a shoulder to cry on.

Take Care!!
Jenny